# SDR ASAA2015060611993

- Difficulty date: June 6, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 34,689 hours, 7,367 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A481039
- Part serial: 09040H9722
- Condition: Failed
- Location: Cockpit
- Part time: 20,456 hours, 6,119 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL THE RT SIDE WINDOW HEAT OVERHEAT ILLUMINATED.  COMPLETED THE QRH CHECKLIST AND OVERHEAT LIGHT EXTINGUISHED.  LINE MAINTENANCE ADVISED.  ACFT GROUNDED. BITE TESTED RT SIDE WHCU REF FIM 30-41, TASK 801.  TEST OK.  LAST FLIGHT LEG HAS FAULT FOR SENSOR.  HAS RECENT HISTORY.  INSPECTED & VERIFIED PRIMARY SENSOR IS OPEN. REF WD 30-41-11. CHECKED ALL CONNECTIONS AT WINDOW - FAULTS FOUND.  DUE TO HISTORY , SUGGEST R2 WINDOW. FIM 30-41, TASK 812.  REMOVED THE R2 WINDOW REF 56-12-11-000-801, BEGAN INSTALLATION OF R2 SLIDE WINDOW REF AMM 56-12-11-400-801, STEP 3A-3F, 6.  WINDOW HEAT OPS CK GOOD & ALL GROUND FUNCTIONAL TEST PASSED REF MM 30-41-00.  COMPLETED RT R2 WINDOW SLIDING INSTALLATION LEAK & OPS CK GOOD REF AMM 56-12-11.
